Posted by Rainwoman on November 2, 2000, at 9:46:36
In reply to PLEASE RESPOND!Re: I'M NEW TO WELLBUTRIN, posted by Kathryn on November 2, 2000, at 9:23:06
> I've been on Wellbutrin now for about a week. In the last 2 days, I've noticed that my hands are shaking, I get really hot at night, I can't sleep really well. I feel a little light headed too. My other concern is that I feel this muscle tightness in my jaw, at the back -where the jaw bones hinge. I remember having this same feeling years ago when I was taking meds for menstrual cramps that had amphetamine in it [the amphetamines cause this uncomfortable feeling].
> I am feeling pretty chipper! Which considering I'm taking it to relieve stress and mood swings with irrational anger outbursts, is a plus for me! OH i hope I don't lose my hair! IT's one of the few things on my body i DON'T have complaints about. Losing weight would be a bennie for me;-)
> Has anyone had any changes in libido with this drug- good or bad? Paxil was BAD news for me- killed my libido and did nothing for the mood swings.
> I am concerned that many say it makes the angrier- that would be really, really bad for me. so far it's made me a pretty happy girl. it's 9 days. i'm feeling really shakey today anddon't like it...kinda spacey too which at work is not good.
> WILL THESE SYMPTOMS GO AWAY SOON??? ANYONE KNOW?
What is your dosage? I've been on wellbutrin for awhile, and I had some of the same symptoms. They do go away, but in the meantime, I found that taking it with food and not letting myself get too hungry helped. Also, cut down or avoid things with caffeine for awhile. If you are experiencing insomnia, maybe you could take it earlier in the day? You shouldn't loose your hair, but weight loss could occur. It is common with Wellbutrin. Especially if you are feeling better, because that gives one more motivation to exercise! Giveit a little time, and if it doesn't go away, le tyour doc know, maybe you need to cut your dosage. Good Luck!